Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Reintroducing Trileptal...

Posted by ed_uk2010 on April 9, 2014, at 15:31:31

In reply to Re: Reintroducing Trileptal... Phillipa, posted by Sheilac on April 9, 2014, at 11:35:17

> I wonder if low sodium would cause swelling or be a symptom of the hypnotremia.

Not really, no. I suspect the swelling was caused by something else.

Good luck with Trileptal this time.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk2010 thread:1063878
URL: http://www.dr-bob.org/babble/20140328/msgs/1063900.html